Matrix Representation of Biharmonic Curves in Terms of Exponential Maps in the Special Three-Dimensional [straight phi]-Ricci Symmetric Para-Sasakian Manifold by ProQuest

VIEWS: 327 PAGES: 10

More Info
									International J.Math. Combin. Vol.1(2012), 22-30



                  Matrix Representation of Biharmonic Curves in
     Terms of Exponential Maps in the Special Three-Dimensional
                     φ−Ricci Symmetric Para-Sasakian Manifold

                                ¨ 
								
To top